Alert archive / South Carolina / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 132, NWS Columbia, SC

July 1, 2012Chesterfield County, Kershaw County, Lancaster County, South Carolina

NWS Columbia, SC issued this severe thunderstorm warning at Jul 1, 2012, 7:18 PM EDT for Chesterfield County, Kershaw County, Lancaster County, South Carolina. It was in force for 72 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 1, 2012, 7:18 PM EDT (23:18 UTC)
Expired
Jul 1, 2012, 8:30 PM EDT
In force
72 min
Issued by
NWS Columbia, SC
Area
Storm-based polygon

Counties Chesterfield County, SC, Kershaw County, SC, Lancaster County, SC

The radar

The Columbia radar (KCAE), 126 km from the middle of the area, began a volume at 23:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 1, 7:54 PM EDTTSTM WND DMGPageland, SCSKYWARN SPOTTER REPORTS TREES DOWN IN PAGELAND.
Jul 1, 8:26 PM EDTTSTM WND DMGPageland, SCSKYWARN SPOTTER FOLLOW-UP TO PREVIOUS REPORT...CHURCH ON AIRPORT ROAD ACROSS FROM CENTRAL HS HAS A PARTIALLY DESTROYED ROOF...WINDS ESTIMATED AT 65+ MPH...MULTIPLE REPORTS OF TREES DOWN IN THE AREA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 36 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 1, 2:01 PM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 11.3 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2012-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1262 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2012-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1262 J/kg
Mixed-layer CIN
-246 J/kg
Mixed-layer LCL
2188 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

057 
WUUS52 KCAE 012318
SVRCAE
SCC025-055-057-020030-
/O.NEW.KCAE.SV.W.0132.120701T2318Z-120702T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE COLUMBIA SC
718 PM EDT SUN JUL 1 2012

THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CHESTERFIELD COUNTY IN CENTRAL SOUTH CAROLINA
  NORTHEASTERN KERSHAW COUNTY IN CENTRAL SOUTH CAROLINA
  EASTERN LANCASTER COUNTY IN CENTRAL SOUTH CAROLINA

* UNTIL 830 PM EDT

* AT 710 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 14
  MILES NORTHWEST OF PAGELAND...OR NEAR MONROE...AND MOVING SOUTHEAST
  AT 35 MPH.

* SOME COMMUNITIES IN THE WARNING AREA INCLUDE CHESTERFIELD...
  PAGELAND AND CHERAW

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE...TOLL FREE 1 877 6 3
3...6 7 7 2.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
SUNDAY EVENING FOR EAST CENTRAL GEORGIA AND CENTRAL SOUTH CAROLINA.

&&

LAT...LON 3460 7980 3455 7982 3449 7989 3448 7996
      3449 7999 3449 8005 3437 8027 3460 8059
      3482 8079 3480 7993 3477 7993 3474 7988
      3470 7987 3465 7979 3461 7978
TIME...MOT...LOC 2318Z 317DEG 29KT 3491 8045

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 4:14 PM EDT, 3 hours 4 minutes earlier.

Area forecast discussion, Jul 1, 4:14 PM EDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE COLUMBIA SC
414 PM EDT SUN JUL 1 2012

.SYNOPSIS...
A STRONG UPPER-LEVEL RIDGE OVER THE REGION WILL WEAKEN AND SHIFT
TO OUR WEST MONDAY AND TUESDAY. A SLIGHT DECREASE IN TEMPERATURE
WILL OCCUR AS THE UPPER SYSTEM WEAKENS. THUNDERSTORMS MAINLY
ASSOCIATED WITH STRONG HEATING WILL BE WIDELY SCATTERED MAINLY
DURING THE AFTERNOONS AND EVENINGS.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
STRONG HEATING AND CONVERGENCE INTO THE LEE-SIDE TROUGH WAS
HELPING TO SUPPORT SCATTERED THUNDERSTORMS. INSTABILITY WAS STRONG
WITH CAPES OVER 4000 J/KG... K-INDEX IN THE MID/UPPER 40S... AND
LIS -15...TOTALS 64. SEVERE WIND AND HAIL WILL OCCUR WITH A FEW OF
THE THUNDERSTORMS. COVERAGE SHOULD DIMINISH THIS EVENING BECAUSE
OF THE LOSS OF HEATING...BUT CONTINUED INSTABILITY AND BOUNDARY
INTERACTION COULD SUPPORT THUNDERSTORMS OVERNIGHT...BUT EXPECT
VERY LITTLE COVERAGE.

A HEAT ADVISORY REMAINS IN EFFECT THROUGH 8 PM.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY NIGHT/...
CONTINUED HOT AND HUMID CONDITIONS EXPECTED EARLY THIS WEEK
ALTHOUGH THE TEMPERATURES WILL BE SLIGHTLY COOLER EACH DAY MOVING
THROUGH THE WEEK. UPPER RIDGE WILL RETROGRADE TO THE WEST MONDAY
THROUGH WEDNESDAY WITH NORTHWEST FLOW ALOFT. PRECIPITABLE WATER
VALUES WILL REMAIN HIGH ABOVE 1.5 INCHES AND INCREASE TO NEAR 2
INCHES BY LATE MONDAY. SEVERAL PIECES OF ENERGY MOVING THROUGH THE
NORTHWEST FLOW WILL INCREASE THE LIKELIHOOD OF CONVECTION MOVING
INTO THE AREA RIDING ALONG THE PERIPHERY OF THE UPPER RIDGE.

FORECAST SOUNDINGS AGAIN SHOW STRONG TO EXTREME INSTABILITY
ASSOCIATED WITH AN ANOMALOUS ELEVATED MIXED LAYER EAST OF THE
MOUNTAINS AND WILL SUPPORT STRONG TO SEVERE STORMS DURING THIS
PERIOD. SPC HAS THE AREA OUTLOOKED MONDAY AND LIKELY WILL BE FOR
TUESDAY. HAVE INCREASED POPS FOR THE AFTERNOON AND EVENING HOURS
MONDAY AND TUESDAY TO HIGHER CHANCE. MAX TEMPERATURES SHOULD BE
100 TO 104 MONDAY AND UPPER 90S TUE/WED WHILE OVERNIGHT LOWS WILL
BE IN THE 70S.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
A MORE UNSETTLED WEATHER PATTERN EXPECTED DURING THE EXTENDED
PERIOD BUT CONTINUED ABOVE NORMAL TEMPERATURES.

MEDIUM RANGE GUIDANCE IS COMING INTO REASONABLE AGREEMENT IN SHOWING
A LARGE AMPLIFYING UPPER RIDGE OVER THE CENTRAL PART OF THE COUNTRY
AND SOUTHERN CANADA ON WEDNESDAY...RESULTING IN A DOWNSTREAM TROUGH
ALONG THE EAST COAST.  THURSDAY THROUGH SATURDAY...THE UPPER RIDGE
BUILDS ACROSS THE NORTHERN TIER STATES INTO THE NORTHEAST AND MID
ATLANTIC WHILE A WEAK UPPER TROUGH REMAINS STATIONARY ALONG THE
CAROLINAS INTO THE GULF COAST STATES.

PRECIPITABLE WATER VALUES DURING THIS PERIOD WILL BE INCREASING FROM
AROUND 1.75 INCHES ON WEDNESDAY TO AROUND OR EXCEEDING 2 INCHES BY
SATURDAY.  WITH INCREASED MOISTURE AND SOME UPPER SUPPORT WEDNESDAY
INTO THURSDAY PLAN TO INCREASE POPS THESE DAYS TO HIGHER CHANCE
WHILE CONTINUING A DIURNAL TREND OF POPS FRIDAY AND SATURDAY.

TEMPERATURES THROUGH THE EXTENDED WILL GENERALLY REMAIN ABOVE NORMAL
AND COOL SLIGHTLY THROUGH THE END OF THE WEEK.  MAX TEMPERATURES IN
THE MID TO UPPER 90S WED/THUR FALLING BACK TO THE LOWER TO MID 90S
BY FRI/SAT.

&&

.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
ISOLATED TO SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL OCCUR
LATE THIS AFTERNOON AND EVENING IN A MOIST AND VERY UNSTABLE
ATMOSPHERE. UPPER RIDGING WILL LIMIT COVERAGE. THUNDERSTORMS WERE
MAINLY NOT INCLUDED IN THE TERMINAL FORECASTS. STRONG WINDS AND
HAIL MAY OCCUR WITH ANY THUNDERSTORMS. EXPECT MVFR VISIBILITIES IN
FOG OR HAZE DURING THE EARLY MORNING HOURS.

EXTENDED AVIATION OUTLOOK...EXPECT ISOLATED TO SCATTERED DIURNAL
THUNDERSTORMS AS WELL AS AREAS OF LATE NIGHT AND EARLY MORNING
FOG/HAZE THROUGH FRIDAY.

&&

.CLIMATE...
RECORD HIGHS FOR COLUMBIA
SUN JULY 1ST....103 IN 1970
MON JULY 2ND....103 IN 1970
TUE JULY 3RD....103 IN 1970 ALL-TIME RECORD HIGH FOR COLUMBIA IS
NOW 109 DEGREES (NEW RECORD AS OF JUNE 29TH AND TIED ON JUNE
30TH)...

RECORD HIGHS FOR AUGUSTA
SUN JULY 1ST....102 IN 1990
MON JULY 2ND....101 IN 1945 AND 1931
TUE JULY 3RD....103 IN 1931 ALL-TIME RECORD HIGH FOR AUGUSTA IS
108 DEGREES...

&&

.CAE WATCHES/WARNINGS/ADVISORIES...
SC...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR SCZ015-016-018-
     020>022-025>031-035>038-041.
GA...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR GAZ040-063>065-
     077.
&&
Hazardous weather outlook, Jul 1, 6:36 PM EDT, 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE COLUMBIA SC
636 PM EDT SUN JUL 1 2012

GAZ040-063>065-SCZ015-016-018-020>022-025>031-037-038-022245-
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-LANCASTER-CHESTERFIELD-MCCORMICK-
NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-RICHLAND-LEE-
AIKEN-SUMTER-CALHOUN-CLARENDON-
636 PM EDT SUN JUL 1 2012

...SEVERE THUNDERSTORM WATCH 445 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL GEORGIA AND
CENTRAL SOUTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARD.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE OPPRESSIVE HEAT WILL CONTINUE MONDAY WITH HIGH TEMPERATURES OVER
100 DEGREES. AFTERNOON HEAT INDEX VALUES WILL BE AROUND 110 AND
ANOTHER HEAT ADVISORY MAY BE NEEDED FOR MONDAY. TUESDAY THROUGH
SATURDAY WILL NOT BE AS HOT WITH HIGH TEMPERATURES FINALLY
DROPPING TO THE UPPER 90S. AFTERNOON HEAT INDEX VALUES ARE
EXPECTED TO BE BELOW THE 110 THRESHOLD FOR A HEAT ADVISORY TUESDAY
THROUGH THURSDAY.

AGAIN BECAUSE OF THE HEAT MONDAY...THERE IS A POSSIBILITY OF STRONG
TO SEVERE THUNDERSTORMS DEVELOPING IN THE AFTERNOON AND EVENING
HOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

GAZ077-SCZ035-036-041-022245-
BURKE-BARNWELL-ORANGEBURG-BAMBERG-
636 PM EDT SUN JUL 1 2012

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 445 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL GEORGIA AND
CENTRAL SOUTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE OPPRESSIVE HEAT WILL CONTINUE MONDAY WITH HIGH TEMPERATURES OVER
100 DEGREES. AFTERNOON HEAT INDEX VALUES WILL BE AROUND 110 AND
ANOTHER HEAT ADVISORY MAY BE NEEDED FOR MONDAY. TUESDAY THROUGH
SATURDAY WILL NOT BE AS HOT WITH HIGH TEMPERATURES FINALLY
DROPPING TO THE UPPER 90S. AFTERNOON HEAT INDEX VALUES ARE
EXPECTED TO BE BELOW THE 110 THRESHOLD FOR A HEAT ADVISORY TUESDAY
THROUGH THURSDAY.

AGAIN BECAUSE OF THE HEAT MONDAY...THERE IS A POSSIBILITY OF STRONG
TO SEVERE THUNDERSTORMS DEVELOPING IN THE AFTERNOON AND EVENING
HOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 1, 6:32 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
632 PM EDT SUN JUL 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     8 S MANNING             33.58N 80.22W
07/01/2012                   CLARENDON          SC   LAW ENFORCEMENT

            DISPATCH REPORTED TREES DOWN IN THE JORDAN AREA.

&&

HC
Local storm report, Jul 1, 6:43 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
643 PM EDT SUN JUL 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     FLASH FLOOD      COLUMBIA                34.04N 80.89W
07/01/2012                   RICHLAND           SC   LAW ENFORCEMENT

            FLASH FLOODING AT MAIN AND WHALEY IS JUST ENDING.

&&

HC
Local storm report, Jul 1, 6:46 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
646 PM EDT SUN JUL 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 PM     TSTM WND GST     BATESBURG               33.91N 81.55W
07/01/2012  E60.00 MPH       SALUDA             SC   AMATEUR RADIO

            WIND RESULTED IN TREES DOWN AND POWER OUTAGES IN
            BATESBURG.

0613 PM     TSTM WND DMG     AIKEN                   33.54N 81.73W
07/01/2012                   AIKEN              SC   AMATEUR RADIO

            TREES DOWN ON WATERLOO ROAD AT US-1 IN AIKEN.

&&

MJP
Local storm report, Jul 1, 7:05 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
705 PM EDT SUN JUL 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND DMG     EASTOVER                33.88N 80.70W
07/01/2012                   RICHLAND           SC   AMATEUR RADIO

            40 FOOT AMATEUR RADIO ANTENNA BLOW OVER. ANTENNA WAS
            ANCHORED IN CONCRETE.

0540 PM     HAIL             COLUMBIA                34.04N 80.89W
07/01/2012  E1.50 INCH       RICHLAND           SC   AMATEUR RADIO

            REPORTED NEAR LOWER RICHLAND HIGH SCHOOL.

&&

MJP
Local storm report, Jul 1, 7:13 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
713 PM EDT SUN JUL 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0712 PM     HAIL             2 W LEXINGTON           33.99N 81.26W
07/01/2012  E1.00 INCH       LEXINGTON          SC   NWS EMPLOYEE

&&

HC
Local storm report, Jul 1, 7:16 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
716 PM EDT SUN JUL 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0716 PM     TSTM WND DMG     4 W COPE                33.39N 81.07W
07/01/2012                   ORANGEBURG         SC   LAW ENFORCEMENT

            DISPATCH REPORTS TREES DOWN IN WESTERN ORANGEBURG COUNTY

&&

HC

The office that day

Everything else NWS Columbia, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 2:12 PM EDTSevere Thunderstorm WarningCAEKershaw, Lancaster48 min
Jul 1, 2:12 PM EDTSevere Thunderstorm WarningCAEChesterfield48 min
Jul 1, 2:51 PM EDTSevere Thunderstorm WarningCAEFairfield, Kershaw54 min
Jul 1, 2:52 PM EDTSevere Thunderstorm WarningCAEAiken, Edgefield, McCormick53 min
Jul 1, 2:55 PM EDTSevere Thunderstorm WarningCAEChesterfield50 min
Jul 1, 3:16 PM EDTSevere Thunderstorm WarningCAEKershaw, Richland, Sumter59 min
Jul 1, 3:30 PM EDTSevere Thunderstorm WarningCAEChesterfield, Kershaw, Lancaster60 min
Jul 1, 3:42 PM EDTSevere Thunderstorm WarningCAEAiken, Edgefield, Lexington, McCormick, Saluda63 min
Jul 1, 3:44 PM EDTSevere Thunderstorm WarningCAEFairfield, Kershaw, Richland46 min
Jul 1, 3:49 PM EDTSevere Thunderstorm WarningCAEChesterfield56 min
Jul 1, 4:12 PM EDTSevere Thunderstorm WarningCAECalhoun, Lexington, Richland48 min
Jul 1, 4:27 PM EDTSevere Thunderstorm WarningCAEChesterfield, Kershaw, Lancaster48 min
Jul 1, 4:32 PM EDTSevere Thunderstorm WarningCAEFairfield, Kershaw, Lexington, Newberry, Richland, Sumter43 min
Jul 1, 4:41 PM EDTSevere Thunderstorm WarningCAEEdgefield, Saluda49 min
Jul 1, 4:49 PM EDTAreal Flood AdvisoryCAELexington, Richland3 hr
Jul 1, 4:58 PM EDTSevere Thunderstorm WarningCAECalhoun, Lexington, Newberry, Richland, Saluda, Sumter47 min
Jul 1, 5:02 PM EDTSevere Thunderstorm WarningCAEMcCormick43 min
Jul 1, 5:21 PM EDTFlash Flood WarningCAERichland87 min
Jul 1, 5:26 PM EDTSevere Thunderstorm WarningCAEClarendon, Richland, Sumter49 min
Jul 1, 5:43 PM EDTSevere Thunderstorm WarningCAEAiken, Edgefield, McCormick47 min
Jul 1, 5:45 PM EDTSpecial Weather StatementCAELexington, Richland, Sumter60 min
Jul 1, 6:10 PM EDTSevere Thunderstorm WarningCAEClarendon50 min
Jul 1, 6:28 PM EDTSevere Thunderstorm WarningCAESaluda32 min
Jul 1, 6:58 PM EDTSevere Thunderstorm WarningCAEBamberg, Barnwell, Clarendon, Orangeburg62 min
Jul 1, 7:04 PM EDTSevere Thunderstorm WarningCAELexington26 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.